MIA cover

Mathematical Inequalities & Applications

Volume: 6

Year: 2003


Issue: 2 (April, 2003)
Article number / DOI Authors / Title Pages Abstract Article
06-18 Tomislav Došlić, Darko Veljan: Calculus proofs of some combinatorial inequalities 197–209 View View
06-19 D. G. Hoffman, P. D. Johnson Jr.: Some inequalities for graphs derivable from Hölder's inequality 211–214 View View
06-20 Chi-Kwong Li, Roy Mathias: Norm bounds on the sum of block diagonal matrices 215–222 View View
06-21 Lajos László: A remark on Barrlund's LP method 223–228 View View
06-22 Chao-Ping Chen, Feng Qi, Pietro Cerone, Sever S. Dragomir: Monotonicity of sequences involving convex and concave functions 229–239 View View
06-23 A. M. Fink: Andersson's inequality 241–245 View View
06-24 Lj. Dedić, M. Matić, J. Pečarić: Euler-Maclaurin formulae 247–275 View View
06-25 Sin-Ei Takahasi, Takeshi Miura: A note on Wirtinger-Beesack's integral inequalities 277–282 View View
06-26 He Leping, Gao Mingzhe, Wei Shangrong: A note on Hilbert's inequality 283–288 View View
06-27 Kil-Woung Jun, Hark-Mahn Kim: On the Hyers-Ulam-Rassias stability of a general cubic functional equation 289–302 View View
06-28 Changsen Yang, Hongliang Zuo: A monotone operator function via Furuta-type inequality with negative powers 303–308 View View
06-29 In Ho Jeon, Jun Ik Lee, Atsushi Uchiyama: On p-quasihyponormal operators and quasisimilarity 309–315 View View
06-30 Vagif S. Guliev: On maximal function and fractional integral, associated with the Bessel differential operator 317–330 View View
06-31 Y. P. Fang, Y. J. Cho, N. J. Huang, S. M. Kang: Generalized nonlinear quasi-variational-like inequalities for set-valued mappings in Banach spaces 331–337 View View
06-32 Nan-jing Huang, Ya-ping Fang: Auxiliary principle technique for solving generalized set-valued nonlinear quasi-variational-like inequalities 339–350 View View
06-33 Seon-Hong Kim: Planar packings and mappings related to certain minmax problems 351–374 View View